Table of Contents
ISRN Mathematical Analysis
Volume 2014 (2014), Article ID 463901, 6 pages
http://dx.doi.org/10.1155/2014/463901
Research Article

On the Sumudu Transform and Its Extension to a Class of Boehmians

Department of Applied Sciences, Faculty of Engineering Technology, Al-Balqa Applied University, Amman 11134, Jordan

Received 19 January 2014; Accepted 25 February 2014; Published 24 April 2014

Academic Editors: G. L. Karakostas and C. Zhu

Copyright © 2014 S. K. Q. Al-Omari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. K. Watugala, “Sumudu transform—a new integral transform to solve differential equations and control engineering problems,” Mathematical Engineering in Industry, vol. 6, no. 4, pp. 319–329, 1997. View at Google Scholar · View at Scopus
  2. S. Weerakoon, “Application of sumudu transform to partial differential equations,” International Journal of Mathematical Education in Science and Technology, vol. 25, no. 2, pp. 277–283, 1994. View at Google Scholar
  3. M. A. Asiru, “Further properties of the sumudu transform and its applications,” International Journal of Mathematical Education in Science and Technology, vol. 33, no. 3, pp. 441–449, 2002. View at Google Scholar
  4. S. Weerakoon, “Complex inversion formula for sumudu transforms,” International Journal of Mathematical Education in Science and Technology, vol. 29, no. 4, pp. 618–621, 1998. View at Google Scholar
  5. F. B. M. Belgacem, A. A. Karaballi, and S. L. Kalla, “Analytical investigations of the sumudu transform and applications to integral production equations,” Mathematical Problems in Engineering, vol. 2003, no. 3-4, pp. 103–118, 2003. View at Publisher · View at Google Scholar · View at Scopus
  6. H. A. Eltayeb and A. Kilicman, “On double sumudu transform and double Laplace transform,” Malaysian Journal of Mathematical Sciences, vol. 4, no. 1, pp. 17–30, 2010. View at Google Scholar
  7. S. K. Q. Al-Omari, “Generalized functions for double sumudu transformation,” International Journal of Algebra, vol. 6, no. 3, pp. 139–146, 2011. View at Google Scholar
  8. J. Zhang, “A sumudu based algorithm for solving differential equations,” Computer Science Journal of Moldova, vol. 15, no. 3, pp. 303–313, 2007. View at Google Scholar
  9. E. R. Dill and P. Mikusinski, “Strong boehmians,” Proceedings of the American Mathematical Society, vol. 119, no. 3, pp. 885–888, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S. K. Q. Al-Omari, D. Loonker, P. K. Banerji, and S. L. Kalla, “Fourier sine (cosine) transform for ultradistributions and their extensions to tempered and ultraBoehmian spaces,” Integral Transforms and Special Functions, vol. 19, no. 6, pp. 453–462, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. S. K. Q. Al-Omari and A. Kiliçman, “On diffraction fresnel transforms for boehmians,” Abstract and Applied Analysis, vol. 2011, Article ID 712746, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. S. K. Q. Al-Omari, “Hartley transforms on certain space of generalized functions,” Georgian Mathematical Journal, vol. 20, no. 3, pp. 415–426, 2013. View at Google Scholar
  13. S. K. Q. Al-Omari and A. Kilicman, “Note on boehmians for class of optical fresnel wavelet transforms,” Journal of Function Spaces and Applications, vol. 2012, Article ID 405368, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. K. Q. Al-Omari and A. Kılıçman, “On generalized Hartley-Hilbert and Fourier-Hilbert transforms,” Advances in Diference Equations, vol. 2012, no. 232, 2012. View at Publisher · View at Google Scholar
  15. S. K. Q. Al-Omari, “Notes for hartley transforms of generalized functions,” Italian Journal of Pure and Applied Mathematics, vol. 28, pp. 21–30, 2011. View at Google Scholar · View at Zentralblatt MATH
  16. T. K. Boehme, “The support of mikusinski operators,” Transactions of the American Mathematical Society, vol. 176, pp. 319–334, 1973. View at Google Scholar
  17. P. Mikusinski, “Fourier transform for integrable boehmians,” Rocky Mountain Journal of Mathematics, vol. 17, no. 3, pp. 577–582, 1987. View at Google Scholar
  18. S. K. Q. Al-Omari, “On the application of natural transforms,” International Journal of Pure and Applied Mathematics, vol. 85, no. 4, pp. 729–744, 2013. View at Google Scholar
  19. S. K. Q. Al-Omari and A. Kilicman, “Some remarks on the extended Hartley-Hilbert and Fourier-Hilbert transforms of boehmians,” Abstract and Applied Analysis, vol. 2013, Article ID 348701, 6 pages, 2013. View at Publisher · View at Google Scholar
  20. R. S. Pathak, Integral Transforms of Generalized Functions and Their Applications, Gordon and Breach Science Publishers, Australia, 1997.
  21. A. H. Zemanian, Generalized Integral Transformation, Dover Publications, Interscience Publishers, New York, NY, USA, 1st edition, 1987.